# SDR FOTR20160712001

- Difficulty date: July 12, 2016
- Submitted: July 12, 2016
- Operation: General aviation
- Aircraft: N530DH
- Make and model: Boeing 757256
- Aircraft serial: 30052
- Aircraft time: 41,364 hours, 20,132 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347115
- Condition: Cracked
- Location: Bs 509
- Part time: 41,364 hours, 20,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 509 I/B OF STRINGER 28R
